Difference schemes for nonlinear hyperbolic equations with piecewise-smooth solutions. II
Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1225-1238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_7_a7,
author = {V. N. Abrashin and P. P. Matus},
title = {Difference schemes for nonlinear hyperbolic equations with piecewise-smooth {solutions.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1225--1238},
year = {1979},
volume = {15},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_7_a7/}
}
TY - JOUR AU - V. N. Abrashin AU - P. P. Matus TI - Difference schemes for nonlinear hyperbolic equations with piecewise-smooth solutions. II JO - Differencialʹnye uravneniâ PY - 1979 SP - 1225 EP - 1238 VL - 15 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_7_a7/ LA - ru ID - DE_1979_15_7_a7 ER -
V. N. Abrashin; P. P. Matus. Difference schemes for nonlinear hyperbolic equations with piecewise-smooth solutions. II. Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1225-1238. http://geodesic.mathdoc.fr/item/DE_1979_15_7_a7/